# SDR UIEA2024112901134

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: R2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDOW #2 PRESSURE BULB SEAL DAMAGED AT REAR CORNER( REPAIRED DAMAGED AREA AT RH WINDOW #2 PRESSURE BULB SEAL, REAR CORNER AREA, APPLIED SEALANT, CLEANED, PREPARED, MASKED AS REQUIRED PER BOEING 767-300 AMM 56-11-00-368-059. NO FURTHER DEFECTS NOTED. )
